TitleFinancial incentives: Possible options for sustainable rangeland management?
Publication TypeJournal Article
Year of Publication2016
AuthorsLouhaichi, M, Yigezu, YA, Werner, J, Dashtseren, L, El-Shater, T, Ahmed, M
JournalJournal of Environmental Management
Volume180
Pagination493 - 503
Date PublishedJan-09-2016
ISSN03014797
URLhttp://linkinghub.elsevier.com/retrieve/pii/S0301479716303322http://api.elsevier.com/content/article/PII:S0301479716303322?httpAccept=text/plainhttp://api.elsevier.com/content/article/PII:S0301479716303322?httpAccept=text/xml
DOI10.1016/j.jenvman.2016.05.077
Short TitleJournal of Environmental Management